# SDR AALA201802209027

- Difficulty date: February 19, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 62,667 hours, 23,522 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 2L SLIDE COVER COMING OFF. RE-SECURED 2L SLIDE COVER.
